# SDR TIMA20221003012

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 100BEECH
- Aircraft time: 45,946 hours, 66,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WE WERE SCHEDULED FOR AN AIRCRAFT SWAP IN KBTM. I TOOK OFF OUT OF KRXE AT 10AM ON OUR IFR FLIGHT PLAN. ON THE WAY INTO KBTM WE ENCOUNTED SOME WEATHER, WE DID THE ILS 15 INTO KBTM. INBOUND ON THE ILS WE PUT THE GEAR DOWN AND NOTICED WE DIDN'T HAVE THE RIGHT GEAR INDICTION SO WE WENT MISSED AND FLEW THE HOLD AND NOTIFIED SALT LAKE CENTER. WE TROUBLE SHOOTED IN THE HOLD AND COULDN'T GET THE LIGHT TO INDICATE WE HAD ENOUGH FUEL TO FLY BACK TO SALT LAKE CITY, SO WE DIVERTED THERE. ONCE ON WITH SALT LAKE APPROACH WE PUMPED THE GEAR DOWN AND DID A VISUAL LOW APPROACH TO VERIFY THE GEAR WAS DOWN. AFTER WE GOT TOLD THE GEAR APPEARED TO BE DOWN WE LANDED 35 SAFELY.
